World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Chinese Annals of Mathematics cover

Volume 22, Issue 04 (October 2001)

No Access
ASYMPTOTIC ANALYSIS OF LINEARLY ELASTIC SHALLOW SHELLS WITH VARIABLE THICKNESS
  • Pages:405–416

https://doi.org/10.1142/S0252959901000401

No Access
NONLINEAR HYPERBOLIC CAUCHY PROBLEMS IN GEVREY CLASSES
  • Pages:417–426

https://doi.org/10.1142/S0252959901000413

No Access
THE SCENERY FLOW FOR GEOMETRIC STRUCTURES ON THE TORUS: THE LINEAR SETTING
  • Pages:427–470

https://doi.org/10.1142/S0252959901000425

No Access
A NOTE ON THE CONSISTENCY OF LS ESTIMATES IN LINEAR MODELS
  • Pages:471–474

https://doi.org/10.1142/S0252959901000437

No Access
THE 'HYBRID' TECHNIQUE FOR RISK ANALYSIS OF SOME DISEASES
  • Pages:475–484

https://doi.org/10.1142/S0252959901000449

No Access
BOUNDARY FEEDBACK STABILIZATION OF NONUNIFORM TIMOSHENKO BEAM WITH A TIPLOAD
  • Pages:485–494

https://doi.org/10.1142/S0252959901000450

No Access
ON UNIFORM ASYMPTOTIC STABILITY OF INFINITE DELAY DIFFERENCE EQUATIONS
  • Pages:495–502

https://doi.org/10.1142/S0252959901000462

No Access
ADDITIVE FUNCTIONALS AND PERTURBATION OF SEMIGROUP
  • Pages:503–512

https://doi.org/10.1142/S0252959901000474

No Access
THE EXISTENCE OF RADIAL LIMITS OF ANALYTIC FUNCTIONS IN BANACH SPACES
  • Pages:513–518

https://doi.org/10.1142/S0252959901000486

No Access
ON HARMONIC MAPS INTO SYMPLECTIC GROUPS Sp(N)
  • Pages:519–528

https://doi.org/10.1142/S0252959901000498

No Access
NEUMANN PROBLEM FOR THE LANDAU-LIFSHITZ-MAXWELL SYSTEM IN TWO DIMENSIONS
  • Pages:529–540

https://doi.org/10.1142/S0252959901000504